# SDR IXXA0200142S

- Difficulty date: October 14, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 82,897 hours, 34,853 cycles
- System (JASC): 5700 · Wing Structure
- Part: Wing
- Condition: Cracked
- Location: Left Upper Le
- Part time: 82,897 hours, 64,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, CRACKS WERE DETECTED JUST OUTBOARD OF THE INBOARD STUB WING AREA ON THE LEFT WING UPPER LEADING EDGE. REPAIRED ACCOMPLISHED REMOVAL OF DAMAGED AREA FABRICATION AND INSTALLATION REPAIR OF DOULBER IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
